# SDR ZIAA98013

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8233352
- Condition: Cracked
- Location: Ws 142-143
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION, RIGHT WING NR 3 FUEL TANK UPPER SURFACE.  ONE INCH LONG SUBSURFACE RP/UT CORROSION/CRACK INDICATION IN PLANK 5 AT 4/5 PLANK JOINT, RWS 142-143.  ROUTED OUT CRACKED AREA, WS 141 TO WS 144 PER SB620.  FABRICATED AND INSTALLED REPAIR PER L-188 SRM 57-2-1 FIG 3 (SHEET 25).  SEALED REPAIR WITH CS3204 A1/2 AS REQUESTED.  (M)
